Jarner, S. F. and Tweedie, R. L. (2001) Locally contracting iterated functions and stability of Markov chains. Journal of Applied Probability, 38 (2). pp. 494-507.Full text not available from this repository.
We consider Markov chains in the context of iterated random functions and show the existence and uniqueness of an invariant distribution under a local contraction condition combined with a drift condition, extending results of Diaconis and Freedman. From these we deduce various other topological stability properties of the chains. Our conditions are typically satisfied by, for example, queueing and storage models where the global Lipschitz condition used by Diaconis and Freedman normally fails.
|Journal or Publication Title:||Journal of Applied Probability|
|Uncontrolled Keywords:||Markov chains ; iterated functions ; geometric convergence ; stochastic monotonicity ; rates of convergence|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||21 Nov 2008 11:25|
|Last Modified:||23 Jan 2017 01:12|
Actions (login required)